My mother is a breast cancer survivor, took Tamoxifen for 5 years and is now on Femora and experiencing mostly quadriceps pain but joint pain as well, stairs are very painful. I am fearful that the pain can be permanent as muscle pain and weakness can be with statins.
18 Jun 2010
I was on Tamoxifen for 5 years and did quite well. I thought Femora and Tamoxifen was a either or drug. Meaning One or the other. I am not really sure as you can tell. But what I found on http://forums.networkofstrength.org/index.php?showtopic=294
once you are off Femora, the pain goes away. While reading that forum I hear people who were going through what you are going through and they had several suggestions. Maybe this will help you too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on femera for about 6 months and I have severe skin itching, joint pain, muscle pain with bone pain, extreme tiredness. Is this common ...
1 answer • 1 Dec 2009
I've been taking tamoxifen for about a year and have recently experienced swelling in my hands and joint pain. My wedding ring no longer fits! I ...
3 answers • 1 Dec 2012
... anyone else taking Femara like this? I took Tamoxifen for 5 years, then when the cancer came back and metastasized, I was then put on Femara
3 answers • 29 Sep 2013
I am almost 5 years out from DX of estrogen positive breast cancer, and don't use anything that will prevent the Femara that I take from working ...
1 answer • 31 Jul 2014
Once I started taking Tamoxifen, my Osteoarthritis when into over drive. I have had to have both my?
... knee joints replaced and my left thumb joint replaced, and at least 11 surgeries on both feet. I am also one of the patients who developed ...
1 answer • 30 Aug 2015